Complutense University Library

Orderings On Real Surfaces

Gamboa Mutuberria, José Manuel and Alonso García, María Emilia and Ruiz Pérez, Javier (1984) Orderings On Real Surfaces. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 298 (1). pp. 17-19. ISSN 0764-4442

View download statistics for this eprint

==>>> Export to other formats


After describing explicitly all total orderings in the ring R[[x, y]], we prove that each ordering in the quotient field of the ring of germs of real analytic functions at an
irreducible point O of a real analytic surface X is defined by a half-branch of the germ at O of some curve on X, which is analytic off the origin.
Then follows an analogous result for real algebraic surfaces.

Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:15506
Deposited On:07 Jun 2012 08:36
Last Modified:08 May 2013 16:13

Repository Staff Only: item control page